MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 50CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD

ST. JUDE MEDICAL - NEUROMODULATION 50CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD
Model Number MN10350-50A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a cerebrospinal fluid (csf) leak.During a procedure for a drg trial lead implant, a cerebrospinal fluid leak occurred.The procedure was abandoned.The issue has been resolved.

Brand Name
50CM TRIAL LEAD KIT, SLIM TIP
Common Device Name
DRG LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8436260
Report Number1627487-2019-03583
Device Sequence Number2227903
Product Code PMP
UDI-Device Identifier05415067025517
UDI-Public05415067025517
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2019
Device Model NumberMN10350-50A
Device Catalogue NumberMN10350-50A
Device Lot NumberAB2433
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR